MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 7.5X45MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 7.5X45MM MODULAR CANNULATED SCREW
Model Number 1067.4745
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows deformation of the threads of the screw.Initial observation shows deformation of the screw threads.It was reported that the screw thread damage was seen after the screw had been removed during the initial surgery to reposition the screw.It is likely that the thread damage was caused by excessive force from an incorrectly used instrument.This was an isolated occurrence.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a creo amp modular screw was found to have damaged threads during surgery.This event occurred in japan.

Brand Name
CREO
Common Device Name
CREO AMP 7.5X45MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837333
Report Number3004142400-2023-00179
Device Sequence Number20697437
Product Code MNH
UDI-Device Identifier00889095023879
UDI-Public00889095023879
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4745
Device Lot NumberBAB655LH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceAsian